# SDR ABXA9701596

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5750726636
- Condition: Cracked
- Location: Bs 240-260
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LONGERON 33R BETWEEN STA 240 TO STA 260 IS CRACKED AND DENTED.  INSTALLED REPLACEMENT INTERCOSTAL AT L33R BETWEEN STA 240 AND STA 260 IAW DWG 5750726 SRM 51-1-20 51-1-8 AND 51-1-20D.
